Oscillatory behavior of integro-dynamic and integral equations on time scales

2014-02-01
Grace, S. R.
Zafer, Ağacık
By making use of asymptotic properties of nonoscillatory solutions, the oscillation behavior of solutions for the integro-dynamic equation

Citation Formats
S. R. Grace and A. Zafer, “Oscillatory behavior of integro-dynamic and integral equations on time scales,” APPLIED MATHEMATICS LETTERS, vol. 28, pp. 47–52, 2014, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/57384.